# SDR SIMA200812902

- Difficulty date: May 5, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 20,412 hours, 20,453 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Pressure Switch
- Part number: 156221
- Part serial: 0326
- Condition: Leaking
- Location: Hydraulic System
- Part time: 20,412 hours, 20,453 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: I

## Discrepancy

ON FLIGHT 4371, CREW REPORTED LOSS OF HYDRAULIC FLUID THEN HYD SYSTEM 2 FAILED. CREW DECLARED EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RT PRESSURE SWITCH LEAKING.  REMOVED AND REPLACED PRESSURE SWITCH IAW EMB145 32-41-04.  ALSO REMOVED AND REPLACED NR 2 ENGINE DRIVEN PUMP IAW EMB-145 29-10-03.  OPERATIONAL CHECK GOOD AT THIS TIME.  AIRCRAFT RETURN TO SERVICE.
